# SDR CALA2012012400039

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 36,834 hours, 13,278 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT STAB LOWER SKIN AREA BY STA 129.50 HAS A CRACK LOCATED 19 INCHES FROM STAB REAR SPAR.  LENGTH OF CRACK APPROX 1/2 INCH REF EA 5510-01843 REV A ACCOMPLISHED REPAIR PER SRM 55-10-01 REPAIR 11, PLACED ON DIP, TABLE  204 CATEGORY B REPAIR INSPECTION REQUIREMENT.  SEE BACK OF N/R AND FORM 44.0008 FOR WORK ACCOMPLISHED REFERENCE SRM 55-10-01 REPAIR 11 TABLE 204, INSPECT REPAIR WITHIN 56,000 FLIGHT CYCLES FROM REPAIR INSTALLATION AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 CYCLES.
